# SDR HALA2009053000211

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 24,459 hours, 4,684 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND NR 1 ENG BLADE NR 34 HAS SMALL NICK ON LEADING EDGE 2 INCHES FROM TIP (AREA A).  INSP AND BLENDED BLADE PER AMM 72-31-02.  EDDY CURRENT CK OK.
